# SDR DXTA200701885

- Difficulty date: January 28, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 4,890 hours, 3,800 cycles
- Engine: Pwa PW545A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 55275043
- Part serial: 3447
- Condition: Inoperative
- Location: Mlg Lock
- Part time: 818 hours, 654 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR RETRACTION, GEAR DOWN GREEN LIGHTS GO OUT BUT RED LIGHT AND HYD PRESS LIGHTS REMAIN ON. REPLACED UPLOCK ACTUATOR AND RIGGED UPLOCK SWITCH IAW MM, CH - 32-30-05, LEAK AND OPS CHECKS GOOD.
